# SDR CALA2014092292258

- Difficulty date: September 22, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 77,887 hours, 13,581 cycles
- Engine: Pwa PW4077
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON OTBD SIDE SKIN HAS WEAR DAMAGE CAUSED BY LATCHES FROM ACCESS PANEL 433CL.  ACCOMPLISHED INTERIM REPAIR IAW ECRA 5451-01167 PART 1.  INITIAL HFEC INSPECTION REQUIRED WITHIN 16419 CYCLES FROM PTC 13581 & REPEAT AT EVERY 12000 CYCLES THEREAFTER IAW PART 2 OF ECRA.  F4557 CREATED TO MONITOR.  MF4557 ADDED TO MONITOR.  22SEP OPB INF MOVED CF837 TO CF9097.  THIS REPAIR IS A PERMANENT REPAIR PROVIDED RECHECK ON MF4557 IS ACCOMPLISHED.
